The haphazard intake of the antiviral drug Favipiravir, which is used in the treatment of COVID-19, leads to an accelerated mutation of the coronavirus. The mortal danger of self-medication from the disease of the Russians was warned by a doctor, doctor of medical sciences on condition of anonymity, reports URA.RU.
The doctor said that if you do not calculate the dosage of the drug qualitatively and individually with the help of a doctor, then this threatens with negative consequences. For example, the effectiveness of coronavirus vaccinations will decrease if the patient has already received them.
The expert also explained that Favipiravir is a mutagenic type of chemotherapy that affects the RNA of the virus. Therefore, dosages of drugs that are non-lethal for the coronavirus will not harm it, but, on the contrary, will make it stronger. This situation is fraught with the emergence of a dangerous epidemic situation and the emergence of new strains of the virus, the source concluded.
Earlier, the Russians talked about the negative consequences of self-medication for coronavirus. In particular, some COVID-19 patients developed rashes and nausea.